# SDR DALA2022122008256

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 68,108 hours, 22,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR KNUCKLE BUSTER WON'T MOVE. CORRECTIVE ACTION: READJUSTED MID DOOR LINING PANEL. CLEARANCE GOOD. OPS CHK GOOD. (9504068)
